# SDR SA05049

- Difficulty date: April 28, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N714
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Loose
- Location: Prox Target
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

PIT  FLT 709  ENROUTE PIT - TPA,  AFTER TAKEOFF, ECAM MESSAGES 'L/G SHOCK ABSORBER FAULT' AND 'L/G NOT UPLOCKED' DISPLAYED.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TIGHTENED A LOOSE PROXIMITY TARGET BRACKET, AND PERFORMED A GEAR SWING.  ALL CHECKS OK.
